MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60729369
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer quality assurance product analysis received and examined the returned syringe, lot #8538830.Visual examination of the returned product confirmed the presence of a strand of hair-like particle in the syringe barrel.The hair-like material was most likely introduced during the manufacturing process.A 12 month review of complaint history determined the frequency to be (b)(4) complaints per million (cpm) for similar defects.
 
Event or Problem Description
The site reported the following: a stellant sds-ctp-scs syringe was filled with contrast medium using a spike into the contrast medium vial and after filling a hair-like foreign particle was noted to be floating in the contrast inside the syringe.The syringe kit was removed from the area and was not used for a patient.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key7330736
Report Number2520313-2018-00027
Device Sequence Number13453895
Product Code DXT
UDI-Device Identifier00616258005256
UDI-Public(01)00616258005256
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2022
Device Model Number60729369
Device Catalogue NumberSDS-CTP-SCS
Device Lot Number8538830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1